# SDR SWAA000027808

- Difficulty date: January 5, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE L/H AFT SKATE ANGLE HAS CHAFING AT AFT EDGE 1' LONG OB SIDE / CLEANED AREA COMMON TO L/H SKATE ANGLE AFT EDGE 1' O/B SIDE AND FOUND SUSPECTED CHAGE TO BE DEBRIS. PROCEEDED TO CLEAN AREA AS PER B737 SOPM 20-30-84. TREATED; PRIMED AND TOP COATED AFFECTED AREA AS PER B737-800 AMM 51-21-81-370-801; 51-21-72-370-801; AND 51-21-41-370-803.
